# SDR FDEA201004151199

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 55,452 hours, 11,861 cycles
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA84131
- Condition: Cracked
- Location: L1r
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (APPROX 0.25") - LONGERON SPLICE AT STA6-0, LONGERON-1R.  LONGERON SPLICE REPLACED IAW SRM 51-33-01, REV 43 (MAJOR REPAIR).
